International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 59, Pages 3761-3767
Coefficients estimates for functions in
Institute of Mathematical Sciences, University of Malaya, Kuala, Lumpur 50603, Malaysia
Received 12 February 2003
Copyright © 2003 S. Abdul Halim. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider functions , analytic in the unit disc and of the
functions , the class of functions involving
the Sălăgean differential operator, we give some
coefficient estimates, namely, , , and .